# SDR CA141029007

- Difficulty date: October 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 10,279 hours
- Engine: Pwa PT6A21
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 5061000090
- Condition: Cracked
- Location: Lt Elevator
- Part time: 10,251 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURRING INSPECTION OF AIRCRAFT IT WAS FOUND THAT A CRACK WAS EMINATING FROM AN ATTACH BOLT HOLE FOR ATTACHING TORQUE TUBE.  IT WAS NOTED UPPON DISSASSEMBLY OF THE ELEVATOR FOR REPAIR THAT WASHER WAS MISSING FROM UNDER NUT OF TORQUE TUBE P/N 50-610000-234 ATTACH BOLT P/N NAS1103-5. ONCE DISSASSEMBLY OF THE TORQUE TUBE, RIB AND BRACKET WAS CARRIED OUT, IT WAS NOTED THAT THE BRACKET P/N 50-610000-90 HAD CRACKS THAT WERE NOT VISSABLE UNTIL THE TORQUE TUBE WAS REMOVED.
